Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Omgggggg

Cortisone shots painful?

Im going to get one in a couple of days. im scared of getting shot. Is it painful? do they numb your face before injecting the shot?

Share this post


Link to post
Share on other sites

No, it's not really painful. Depends, I guess. I've never had a cyst, but people say it hurts a lot. So I'd imagine it hurts a hell of a lot more when a needle punctures the cyst.

I've only had cortisone shot for nodules, which I rarely, rarely ever get, and it didn't hurt. I'd say it's like a sharp pinch.

Share this post


Link to post
Share on other sites

It depends. When the cyst is on the jawline, I find it painful. But on other areas not really.

Share this post


Link to post
Share on other sites

I don't think cortisone shots are painful... exspecially since the cyst usually hurts alot more. But just be careful of cortisone atrophy. I had a very large cyst injected in two places on my forehead and it left a very big dent that has made me very very depressed. if your cysts normally go away on there own in a week or 2. (Mine usually go away in about a week on there own) I would not get a cortisone shot. I know ppl that have cysts that stick around forever soo the cortisone shot is prob good for them.

Personally though I will never get another cortisone shot. I rec'd a cortisone shot in March and still have a dent from the injection. I've heard it fills in with time... But since March I have been extreamly depressed. Soo thats just something to think about. I know so many people get cortisone shots with no problems what so ever... but I'd rather you know of the side effect that could happen... since i had NO idea....and now i'm stuck with being depressed ..having this dent. I won't be happy until it goes away. if it even does :(Good luck though.. Just thought i'd throw in my 10 cents.

Share this post


Link to post
Share on other sites

It has amazzzing results, let me tell you. I just got cortizone shots three days ago, after having three huge cyst-like inflamed zits, and within a matter of hours, their inflammation was completely gone...

It's really good for those who have inflammations. My doctor put me on steroids and antibiotics for a week after the shots as well, to make sure the inflammations don't return.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×